# SDR HYIA20160108003

- Difficulty date: January 4, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N57PB
- Make and model: Cessna 402C
- Aircraft serial: C4020300
- Aircraft time: 23,171 hours, 45,964 cycles
- System (JASC): 2140 · Heating System
- Part: Switch
- Condition: Out Of Adjust
- Location: Cabin Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED BURNING SMELL, NOTED WITH CABIN HEATER SWITCH ON.  INSPECTED & OPERATIONS CHECKED HEATER OPERATIONS.  FOUND DUCT THERMOSTAT SWITCH OUT OF ADJUSTMENT, RUNNING TOO HOT, ADJUSTED SWITCH TO WITHIN LIMITS.  OPERATIONS CHECKED GOOD.
